advertisement
Question
Posted by: Xana | 2008/05/29

Fertility enhancer

Hi
i have been using furtipil for a week now and and I have been having extensive headaches. Is this a normal occurence and how long before it can work.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Xana
I cannot give you a comment on whether the Furtipil is the cause of your extensive headaches or not. Furtipil like most fertility enhancers contain minerals and vitamins and generally should not cause severe extensive headaches. If the headaches persists I suggest that you stop the Furtipil and see if the headaches improve or not. As for your question as to how long should you use Furtipil before it can work is a complex question as generally you first need to find out the what your cause of your difficulty in falling pregnant is before you should take any mineral supplements.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement